Sh:608

Bib entry
@article{Sh:608,
 author = {Shelah, Saharon and Stanley, Lee J.},
 title = {{Forcing many positive polarized partition relations between a cardinal and its powerset}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {66},
 number = {3},
 year = {2001},
 pages = {1359--1370},
 issn = {0022-4812},
 doi = {10.2307/2695112},
 mrclass = {03E02},
 mrnumber = {1856747},
 mrreviewer = {J. M. Henle},
 doi = {10.2307/2695112},
 note = {\href{https://arxiv.org/abs/math/9710216}{arXiv: math/9710216}},
 arxiv_number = {math/9710216}
}